Please use this identifier to cite or link to this item:
|Title:||Prevalence of excessive tearing in women with early breast cancer receiving adjuvant Docetaxel-based chemotherapy.|
|Epworth Authors:||de Boer, Richard|
|Other Authors:||Chan, Arlene|
|Citation:||J Clin Oncol. 2013 Jun 10;31(17):2123-7.|
|Abstract:||PURPOSE: To define the incidence and impact of tearing in patients receiving adjuvant docetaxel-based chemotherapy and assess for lacrimal duct obstruction (LDO) as a causative factor. PATIENTS AND METHODS: Consecutive patients with early breast cancer recommended for docetaxel-based chemotherapy with no prior ocular symptoms were included. Before and after completion of chemotherapy, patients underwent lacrimal drainage evaluation by computed tomographic dacrocystography (CT-DCG) and ophthalmic assessment. Eye symptoms were assessed at baseline, during, and after completion of chemotherapy.|
|Journal Title:||Journal of Clinical Oncology.|
|Affiliated Organisations:||Curtin University and Mount Hospital, Australia.|
Medical Oncology, Epworth Hospital, Australia.
|Type of Clinical Study or Trial:||Observational prospective study.|
|Appears in Collections:||Cancer Services|
Files in This Item:
There are no files associated with this item.
Items in EKB are protected by copyright, with all rights reserved, unless otherwise indicated.